# SDR SIMA20170407003

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 16,911 hours, 11,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Part serial: 10310
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE IS DAMAGED APPROX 17" FROM INBD EDGE. REPAIRED LT INBOARD FLAP LOWER SURFACE IAW ERS-CR-57MR-792.
